Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isospectrality, comparison formulas for determinants of Laplacian and flat metrics with non-trivial holonomy

Authors: Luc Hillairet and Alexey Kokotov
Journal: Proc. Amer. Math. Soc. 145 (2017), 3915-3928
MSC (2010): Primary 30F30, 30F45, 35P99; Secondary 58J52, 30F10, 32G15
Published electronically: April 12, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study comparison formulas for $ \zeta $-regularized determinants of self-adjoint extensions of the Laplacian on flat conical surfaces of genus $ g\geq 2$. The cases of trivial and non-trivial holonomy of the metric turn out to differ significantly.

References [Enhancements On Off] (What's this?)

  • [1] M. F. Egan, Symmetric matrices and quadratic forms, Math. Gaz. 29 (1945), 89-91. MR 0013123
  • [2] Hershel M. Farkas and Irwin Kra, Riemann surfaces, Graduate Texts in Mathematics, vol. 71, Springer-Verlag, New York-Berlin, 1980. MR 583745
  • [3] John Fay, Kernel functions, analytic torsion, and moduli spaces, Mem. Amer. Math. Soc. 96 (1992), no. 464, vi+123. MR 1146600,
  • [4] Luc Hillairet, Spectral theory of translation surfaces: a short introduction, Actes du Séminaire de Théorie Spectrale et Géometrie. Volume 28. Année 2009-2010, Sémin. Théor. Spectr. Géom., vol. 28, Univ. Grenoble I, Saint-Martin-d'Hères, 201?, pp. 51-62 (English, with English and French summaries). MR 2848211,
  • [5] Luc Hillairet and Alexey Kokotov, Krein formula and $ S$-matrix for Euclidean surfaces with conical singularities, J. Geom. Anal. 23 (2013), no. 3, 1498-1529. MR 3078362,
  • [6] L. Hillairet, V. Kalvin, and A. Kokotov, Moduli spaces of meromorphic functions and determinant of Laplacian, arXiv:1410.3106 [math.SP]
  • [7] Alexey Kokotov, Polyhedral surfaces and determinant of Laplacian, Proc. Amer. Math. Soc. 141 (2013), no. 2, 725-735. MR 2996977,
  • [8] Aleksey Kokotov and Dmitry Korotkin, Tau-functions on spaces of abelian differentials and higher genus generalizations of Ray-Singer formula, J. Differential Geom. 82 (2009), no. 1, 35-100. MR 2504770
  • [9] Marc Troyanov, Les surfaces euclidiennes à singularités coniques, Enseign. Math. (2) 32 (1986), no. 1-2, 79-94 (French). MR 850552
  • [10] Hermann Weyl, The concept of a Riemann surface, translated from the third German edition by Gerald R. MacLane. ADIWES International Series in Mathematics, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1964. MR 0166351

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30F30, 30F45, 35P99, 58J52, 30F10, 32G15

Retrieve articles in all journals with MSC (2010): 30F30, 30F45, 35P99, 58J52, 30F10, 32G15

Additional Information

Luc Hillairet
Affiliation: MAPMO (UMR 7349 Université d’Orléans-CNRS) UFR Sciences, Bâtiment de mathématiques rue de Chartres, BP 6759 45067 Orléans Cedex 02, France

Alexey Kokotov
Affiliation: Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Boulevard West, Montreal, Quebec, H3G 1M8 Canada

Received by editor(s): November 15, 2015
Received by editor(s) in revised form: September 25, 2016
Published electronically: April 12, 2017
Communicated by: Ken Ono
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society